# SDR FDEA201404150733

- Difficulty date: April 15, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FX146N871164
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 1640, BETWEEN STRINGER 17R - STRINGER 18R HAS NUMEROUS INCOMING FASTENER HOLES WHICH ARE ELONGATED & HAS SHORT PITCH.  ACCOMPLISHED REPAIR ON WC 60001648350001 & EA 757-5362-16-F4479, REV DATED  APRIL 4, 2014.  FUSELAGE FRAME  SPLICE  REPAIR AT STATION 1640, BETWEEN STRINGER 14R & STRINGER 20R.  REFERENCE FAA FORM 8110-3. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY.  CATEGORY B REPAIR, MAJOR REPAIR.
